Application form: syrups and suspensions for internal use
Indication group: analgesics, antipyretics
Active substance: Paracetamolum 24 mg v 1 ml suspenze.
minimum amount for dispatch: PANADOL Baby syrup contains paracetamol, a proven drug against fever and pain in children. It does not contain acetylsalicylic acid, therefore there is no risk of complications connected with its use. Paracetamol is quickly adsorbed after administration, the effect appears within 30 minutes, it culminates approximately in 2 hours after administration and subsides within 4 hours. It metabolises in the liver, it is excreted by kidneys.
EAN: 8596149000053 8596149003733
Manufacturer: GlaxoSmithKline Consumer Healthcare, Brentford, United Kingdom, www.gsk.com
|SUKL název||PANADOL PRO DĚTI JAHODA 24MG/ML POR SUS 100ML III|